# SDR CALA9601683

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 110049
- Condition: Blown
- Location: Galley Dr
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY EXIT LOCATOR SIGN AT AFT GALLEY DOOR INOPERATIVE.  MAINTENANCE FOUND A BLOWN FUSE IN POWER SUPPLY.  THE FUSE WAS REPLACED AND OPERATION OF THE EXIT SIGN WAS RESTORED.
